# SDR IPXA2024111575432

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 92,403 hours, 21,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0098
- Condition: Discharged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1 EMERGENCY LT BATT 1 LOW REPLACED EMERGENCY LIGHT BATTERY/POWER SUPPLY ASSEMBLY PER MD11 AMM 33-51-01-401, ALL OPS TEST PASS, THIS CLEARS DEFERRAL, PLACARD REMOVED, DMP REVERSED. SDR ACCOMPLISHED.
